# SDR IXXA20150331093

- Difficulty date: November 20, 2014
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  FOUND CORROSION AT STATION 456 ON SKIN UNDER STRINGER 38R.  REMOVED DAMAGED AREA, 1 X 2.  FABRICATED FROM 7075-T6.   INSTALLED FILLER & REPAIR DOUBLER IAW SRM 51-40-02 & 53-30-01.
